Online ISSN: 2515-8260

Keywords : N- policy


A Study On Fuzzy Queue With N Policy By Triangular Fuzzy Numbers

S. Aarthi; M. Shanmugasundari; Saranya. V

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 3, Pages 4544-4552

Fuzzy queue tries to reduce the length of the queues in many practical situation. In this
paper we studied about the fuzzy queue with N-policy. Hence we discuss about the
characteristics ofKN- policy fuzzy queue under vague data. Hence we used triangular fuzzy
numbers as input parameters and used markov chain approach to find the expected
waiting time in the queue and the expected number of customers in the system under fuzzy
environment.